# SDR MALA976095

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, EXIT LIGHT INOP NEXT TO SEAT 1D.  MAINTENANCE RELAMPED EXIT LIGHT AT SEAT 1D.  OPS CHECKS GOOD.
